# SDR SWIA2020091652520

- Difficulty date: August 3, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 409.00+128 TO FS 559.00 UPPER FLOOR SILL PANEL HAVE NUMEROUS AREAS OF CORROSION, AS MARKED.  C-CHECK RO 9/12/2020.  REMOVED CORROSION FROM 17 LOCATIONS ON LT UPPER FLOOR SILL PANEL BETWEEN FS 409.00+128 AND FS 559.00.  ALL 17 BLEND LOCATIONS ARE WITHIN LIMITS, REF CRJ200 SRM REO.  COMPLIED WITH TASK CARD.
